# SDR HYIA20171117001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N6813J
- Make and model: Cessna 402C
- Aircraft serial: 402C0641
- Aircraft time: 32,002 hours, 35,835 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604
- Condition: Failed
- Location: Rudder
- Part time: 32,002 hours, 35,835 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE RT RUDDER PEDAL WENT TO THE FLOOR, FULL FORWARD.  THE PILOT DID NOT HAVE ANY RUDDER AUTHORITY, BUT THE AIRCRAFT REMAINED IN STRAIGHT AND LEVEL FLIGHT.  DIVERTED AND LANDED SAFELY WITH NO ISSUES.  THE AIRCRAFT WAS UNABLE TO TAXI FROM THE RUNWAY.  INSPECTION REVEALED THE RT RUDDER TORQUE TUBE HAD CRACKED AND FAILED AT THE WELD INTERSECTION OF RT PILOT RUDDER PEDAL.  OPEN
